# SDR A6WA2016080144126

- Difficulty date: July 19, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 34,472 hours, 32,418 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: Multiple Fail
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SELECTED GEAR UP AND RECEIVED GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGE. NLG WAS DOWN AT THE TIME.  WITHIN 6 SECONDS OF GEAR UP SLECTION. ALSO RECEIVED STEERING INOPERATIVE, WOW INPUT AND WOW OUTPUT CAUTION MESSAGES. COMPLIED WITH THE QRH, AND SLECTED NR 2BH AND 3B HYD PUMPS ON, NO CHANGE.  SELECTED ALTERNATE EXTENSION, GEAR SHOWED ALL 3 GREEN. MESSAGES CLEARED EXCEPT STEERING INOPERATIVE AND WOW INPUT.  MC SELECTED NORMAL GEAR HANDLE DOWN, LANDED WITHOUT INCIDENT AND AFTER A COMPLETE STOP CYCLED THE NOSE GEAR STEERING SELECTOR SWITCH. ALL MESSAGES CLEARED.  TAXIED TO GATE.
